Discussions that mention synthroid

Thyroid Disorders board


The doctor put me on a trial dose of synthroid a while back because some my symptoms looked like thyroid although my blood tests were normal maybe a little borderline hypo. I took it (25mcg) and it gave me some side effects so i stopped. I tried a half a dose last week for 3 days and it made me worse. I had brain fog and fatigue. Now I have been having some vision problems. What is going on? Will my body readjust and eyesight correct? I went to the doc and he said it could possibly be this. Could it have triggered other things? Thanks, its scary.
I had a similar experience when my doc upped my dose of Synthroid. Hypo symptoms seemed to get worse! It seems (he believes) that my body lowered it's own production of t4 when I started the Synthroid. The answer after reviewing bloodwork was to slightly increase Synthroid to 50mcgs for me. I also had the blurry vision . . . really freaked me out because my vision is so poor anyway and all of the sudden my contacts didn't seem to do the job anymore. Eye doc said it was my eye muscles and probably related to my thyroid . . . all my muscles were really slow to react including those in the eye. Once synthroid was increased, my eyes got better although now my med is changed again (still having achy muscles in my legs and fatigue) and I have been taking Cytomel as well as Synthroid as of a week ago. Hope that helps.